# SDR VTZA98282

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379007D441
- Condition: Chaffed
- Location: Lt Wing
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6548 - CLE-IAD - DURING LANDING, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS ALL HYDRAULIC PRESSURE DROPPED TO ZERO.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TWO HYDRAULIC LINES IN LEFT LEADING EDGE OF WING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
